Pesky Rash

I am a 75 year old female and I have inoperable stage 3b nsclc. Done with treatments comprised of 33 radiation and 8 chemo followed by two CT scans, I am considered a "no evidence of disease" patient. The few symptoms I experienced before and during treatment were negligible to the point of my feeling guilty seeing fellow patients so miserable and sick. Since I finished treatments in September, I have been struggling with secondary rashes on various parts of my body that come and go for no apparent reason. The itching and burning is intense. My oncologists, navigation nurses and family doctor team have all prescribed medications that sometime help and other times does not. No one seems to know the cause or why it keeps recurring. At this time, the problem areas are the lower legs and the back if each hand. I suspect that it has to do with the hair follicles. I would greatly appreciate suggestions from those of you who may had had similar problems or have a solution to this small, but aggravating situation.

3 Replies

oldestnewest
  • Have you tried Zyrtek? Congratulations on your recovery!

  • I'm so glad you had little side effects from the treatments. I pray you are to get the rashes under control.

  • It does sound like an allergic type reaction and Enjoyabull makes a good suggestion. Either Zyrtec, Claritin or their store brand substitutes. For three years I had issues that kept popping up with patches of my skin. Mostly pain and itching where I was radiated.

    Its worth a try!

You may also like...